Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 72, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 6, 2022, 3:37 PM EDT for 5 counties in Georgia. It was in force for 38 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2022, 3:37 PM EDT (19:37 UTC)
- Expired
- May 6, 2022, 4:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Emanuel County, GA, Jefferson County, GA, Johnson County, GA, Treutlen County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 62 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 3:38 PM EDT | HAIL 1.75 | 5 Nnw Tuckers Crossroad, GA | GOLF BALL SIZED HAIL AT THE INTERSECTION OF WATERMELON RD AND HWY 157. |
| May 6, 3:40 PM EDT | TSTM WND DMG | 5 W Wrightsville, GA | ROOF REMOVED FROM A MANUFACTURED HOME ON RALPH YOUNG RD. |
| May 6, 3:58 PM EDT | TSTM WND DMG | 1 N Davisboro, GA | MULTIPLE TREES AND POWERLINES DOWN IN THE TOWN OF DAVISBORO |
| May 6, 3:58 PM EDT | TSTM WND DMG | Swainsboro, GA | TREE REPORTED DOWN ON A HOME ON THE 200 BLOCK OF N CENTRAL ST IN SWAINSBORO. |
| May 6, 4:01 PM EDT | TSTM WND DMG | 1 S Modoc, GA | TREE DOWN AT THE INTERSECTION OF HUCKLEBERRY RD AND OAK GROVE CHURCH RD. |
| May 6, 4:03 PM EDT | TSTM WND DMG | 1 Se Summertown, GA | A FEW TREES, ALONG WITH POWERLINES, REPORTED DOWN NEAR THE INTERSECTION OF HWY 56 N AND HWY 192 N |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 12:57 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 492 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted.
524
WUUS52 KFFC 061937
SVRFFC
GAC107-163-167-283-303-062015-
/O.NEW.KFFC.SV.W.0072.220506T1937Z-220506T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
337 PM EDT Fri May 6 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Emanuel County in east central Georgia...
Northeastern Treutlen County in east central Georgia...
Washington County in east central Georgia...
Johnson County in east central Georgia...
Southwestern Jefferson County in east central Georgia...
* Until 415 PM EDT.
* At 337 PM EDT, severe thunderstorms were located along a line
extending from near Oconee to near Zaidee, moving northeast at 55
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Swainsboro, Sandersville, Wrightsville, Wadley, Davisboro,
Tennille, Adrian, Harrison, Bartow, Oconee, Summertown,
Riddleville, Kite, Spann, Downs, Covena, Modoc, Norristown, Pringle
and Dellwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT for central and
east central Georgia.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3264 8216 3238 8256 3247 8265 3250 8264
3252 8267 3261 8267 3266 8279 3269 8279
3271 8287 3281 8297 3284 8297 3290 8305
3317 8272
TIME...MOT...LOC 1937Z 228DEG 48KT 3286 8300 3241 8255
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
253
WWUS52 KFFC 061956
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Fri May 6 2022
GAC283-062006-
/O.CAN.KFFC.SV.W.0072.000000T0000Z-220506T2015Z/
Treutlen GA-
356 PM EDT Fri May 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TREUTLEN COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT for east central
Georgia.
LAT...LON 3247 8242 3253 8252 3263 8255 3269 8257
3278 8262 3302 8289 3317 8272 3264 8216
TIME...MOT...LOC 1956Z 228DEG 48KT 3302 8279 3257 8234
$$
GAC107-163-167-303-062015-
/O.CON.KFFC.SV.W.0072.000000T0000Z-220506T2015Z/
Emanuel GA-Washington GA-Johnson GA-Jefferson GA-
356 PM EDT Fri May 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL EMANUEL...EASTERN WASHINGTON...NORTHEASTERN JOHNSON AND
SOUTHWESTERN JEFFERSON COUNTIES...
At 356 PM EDT, severe thunderstorms were located along a line
extending from near Sandersville to Swainsboro, moving northeast at
55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Swainsboro, Sandersville, Wadley, Davisboro, Bartow, Summertown,
Riddleville, Kite, Downs, Covena, Modoc, Blundale, Pringle,
Norristown Junction, Dellwood and New Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT for east central
Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3247 8242 3253 8252 3263 8255 3269 8257
3278 8262 3302 8289 3317 8272 3264 8216
TIME...MOT...LOC 1956Z 228DEG 48KT 3302 8279 3257 8234
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:22 PM EDT, 15 minutes earlier.
Area forecast discussion, May 6, 3:22 PM EDT, 15 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 322 PM EDT Fri May 6 2022 ...Threats end tonight with nice weekend in store... .SHORT TERM /Tonight through Saturday Night/... Main focus through the short term continues to be the next several hours as robust convection persists in favorable environment over east central Georgia and gradient winds increase over the state. Dry slot moving into the area this afternoon prevented more significant coverage/intensity over the metro Atlanta area and middle portions of the state. However, more potent storms remain over far north Georgia and over the southeast zones. Several Severe Thunderstorm Warnings have been issued for the southern storms, and even with their intensity, storm motion appears to limit any rotational concerns in the low-level shear environment. CAMs continue to show a diminishing threat by 00-01Z which is reflected in the Tornado Watch expiration times (central Georgia: 7PM, far north Georgia: 8PM). Gradient winds have increased over the state, triggering a Wind Advisory through 9 PM tonight. Gusts of 35 mph or locally higher are possible. As parent low swings through the Ohio Valley and over the Mid- Atlantic states into Saturday, wrap around moisture will enhance over far north Georgia. Increasing cloudiness is expected overnight, dropping southward into the metro Atlanta area early Saturday, with partly sunny to mostly cloudy skies persisting through the day and into Saturday night. Moisture clears out by Sunday morning, for a beautiful spring day. Temperatures drop into the 50s and 60s Saturday morning and only increase into the 60s and 70s in the afternoon. Sunday is similar with cooler than normal lows and highs. LGB/LNM .LONG TERM /Sunday through Friday/... Long term forecast remains on track with limited/no precip and warm temperatures. No changes were made to the extended period with the afternoon forecast package. Previous forecast discussion follows. LGB/LNM /Issued 442 AM EDT Fri May 6 2022/ The cold front will be southeast of the CWA by late Saturday leaving north to northwest flow in its wake. Drier and cooler air will continue to be advected into the area Sunday. As a result Sunday will feel "cooler" as high temperatures max out in the mid 70s to low 80s area wide. Sunday through next week strong ridging aloft and high pressure at the surface develops as an upper low cuts off and stalls just off the Eastern Seaboard. Locally subsidence under the ridge will aid in keeping PoPs minimized and temperatures slowly warming back into mid to upper 80s across much of the area. Very late next week PoPs return to the forecast as the aforementioned cut off upper low deepens and moves southward down the coast and then on shore across southcentral and southern GA. 28 && .AVIATION... 18Z Update... MVFR conditions have been accompanying thunderstorm activity over far north and portions of central Georgia this afternoon. Otherwise FEW-BKN VFR conditions at TAF sites. TS chances over TAF sites is low. Winds have picked up with SW-S winds at 10-20kt with gusts to 25-35kt. Expect gusts to drop overnight, with speeds still 6-12kt, then W winds and gusts return after 14-15z. Wrap around moisture will return MVFR cigs to north GA and ATL- area TAF sites after 08Z, with cloudiness continuing into Saturday afternoon. //ATL Confidence...18Z Update... Medium on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 58 70 51 76 / 5 5 0 0 Atlanta 58 68 53 78 / 5 5 0 0 Blairsville 51 60 47 73 / 50 40 20 0 Cartersville 55 67 50 78 / 20 5 0 0 Columbus 60 76 54 82 / 0 0 0 0 Gainesville 57 67 51 76 / 10 10 5 0 Macon 58 76 52 81 / 10 5 0 0 Rome 57 69 51 79 / 20 10 0 0 Peachtree City 56 70 51 80 / 0 0 0 0 Vidalia 63 78 56 80 / 30 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 7 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford... Crisp...Dodge...Dooly...Emanuel...Glascock...Hancock...Harris... Houston...Jefferson...Johnson...Jones...Laurens...Macon... Marion...Monroe...Montgomery...Muscogee...Peach...Pulaski... Schley...Stewart...Sumter...Talbot...Taylor...Telfair...Toombs... Treutlen...Twiggs...Upson...Warren...Washington...Webster... Wheeler...Wilcox...Wilkinson. Wind Advisory until 9 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Tornado Watch until 8 PM EDT this evening for the following zones: Banks...Catoosa...Dawson...Fannin...Gilmer...Hall... Lumpkin...Murray...Pickens...Towns...Union...White...Whitfield. && SHORT TERM...31 LONG TERM....28 AVIATION...31
Hazardous weather outlook, May 6, 8:06 AM EDT, 7 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 806 AM EDT Fri May 6 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071215- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 806 AM EDT Fri May 6 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A few rounds of scattered strong to severe thunderstorms moving from west to east will cross the area between mid-morning and late afternoon. Some storms will be capable of damaging winds, large hail and even a brief tornado. Locally heavy rain could also result in sudden water rises in creeks and small streams, as well as elevate the flood risk over urban areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for 9 AM through 7 PM today across north and central Georgia. Spotters are also encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, May 6, 3:27 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 PM EDT Fri May 6 2022
GAZ086-098-112-113-062000-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
327 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of southeastern
Emanuel, northern Toombs, southeastern Treutlen and northeastern
Montgomery Counties through 400 PM EDT...
At 327 PM EDT, a strong thunderstorm was over Normantown, or 8 miles
northwest of Lyons, moving northeast at 40 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lyons, Vidalia, Twin City, Stillmore, Oak Park, Lexsy, George L Smith
State Park and Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 700 PM EDT for central,
southeastern and east central Georgia.
&&
LAT...LON 3256 8208 3252 8215 3248 8218 3242 8219
3235 8225 3235 8224 3227 8223 3218 8238
3233 8250 3265 8216 3255 8206
TIME...MOT...LOC 1927Z 229DEG 33KT 3231 8239
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, May 6, 3:30 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT FRI MAY 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM NON-TSTM WND DMG 1 E BERRYTON 34.45N 85.37W
05/06/2022 CHATTOOGA GA EMERGENCY MNGR
TREE AND POWERLINES REPORTED DOWN NEAR THE INTERSECTION
OF BARGAIN LN AND GA-114
&&
EVENT NUMBER FFC2200435
NMLocal storm report, May 6, 3:32 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EDT FRI MAY 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM NON-TSTM WND DMG TRION 34.54N 85.32W
05/06/2022 CHATTOOGA GA EMERGENCY MNGR
TREE AND POWERLINES REPORTED DOWN NEAR INTERSECTION OF
ALLGOOD ST AND RIDGE ST.
&&
EVENT NUMBER FFC2200436
NMLocal storm report, May 6, 3:34 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT FRI MAY 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM NON-TSTM WND DMG 1 SSW CLOUDLAND 34.50N 85.49W
05/06/2022 CHATTOOGA GA EMERGENCY MNGR
TREE AND POWERLINES REPORTED DOWN NEAR THE INTERSECTION
OF S BROW DR AND GADSDEN AVE
&&
EVENT NUMBER FFC2200437
NMLocal storm report, May 6, 3:35 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EDT FRI MAY 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL KIBBEE 32.29N 82.52W
05/06/2022 E1.25 INCH MONTGOMERY GA FIRE DEPT/RESCUE
HALF-DOLLAR SIZED HAIL REPORTED IN KIBBEE, GA.
&&
EVENT NUMBER FFC2200438
KINGLocal storm report, May 6, 3:37 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT FRI MAY 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM NON-TSTM WND DMG 1 NNE SUMMERVILLE 34.49N 85.34W
05/06/2022 CHATTOOGA GA EMERGENCY MNGR
TREE DOWN ACROSS ROAD NEAR INTERSECTION OF BITTINGS AVE
AND KELLY ST
&&
EVENT NUMBER FFC2200439
NMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:55 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee | 35 min |
| May 6, 1:52 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| May 6, 2:03 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 42 min |
| May 6, 2:06 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 24 min |
| May 6, 2:14 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 46 min |
| May 6, 2:20 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 25 min |
| May 6, 2:22 PM EDT | Special Weather Statement | FFC | Telfair | 38 min |
| May 6, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union, White | 23 min |
| May 6, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 29 min |
| May 6, 2:32 PM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 6 hr |
| May 6, 2:37 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 38 min |
| May 6, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 35 min |
| May 6, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 31 min |
| May 6, 2:51 PM EDT | Special Weather Statement | FFC | White | 9 min |
| May 6, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 39 min |
| May 6, 3:04 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| May 6, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery | 24 min |
| May 6, 3:09 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen | 39 min |
| May 6, 3:13 PM EDT | Special Weather Statement | FFC | Dade, Walker | 32 min |
| May 6, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Twiggs, Wilkinson | 32 min |
| May 6, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 24 min |
| May 6, 3:27 PM EDT | Special Weather Statement | FFC | Candler | 33 min |
| May 6, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Toombs | 32 min |
| May 6, 3:44 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 31 min |
| May 6, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 31 min |
| May 6, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson | 34 min |
| May 6, 4:15 PM EDT | Special Weather Statement | FFC | Murray | 15 min |
| May 6, 4:19 PM EDT | Special Weather Statement | FFC | Toombs | 26 min |
| May 6, 4:38 PM EDT | Special Weather Statement | FFC | Glascock | 37 min |
| May 6, 5:04 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 26 min |
| May 6, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 43 min |
| May 6, 5:45 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| May 6, 6:06 PM EDT | Special Weather Statement | FFC | Washington | 24 min |
| May 6, 6:43 PM EDT | Special Weather Statement | FFC | Jefferson | 17 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.